MathSciNet Relay Station
MathSciNet bibliographic data
MR413513 65L10
Keller, H. B.; White, A. B., Jr. Difference methods for boundary value problems in ordinary differential equations. SIAM J. Numer. Anal. 12 (1975), no. 5, 791–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement